# SDR DALA2023122610583

- Difficulty date: December 21, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 88,849 hours, 11,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DOOR 3L EXIT SIGN LENS FELL OFF. CORRECTIVE ACITON: FOUND LENS CRACKED. R/R EXIT SIGN LENS DOOR 3R. (4482400)
